Another Medicine Question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Zomese
Regular Member


Date Joined Apr 2007
Total Posts : 150
   Posted 5/2/2007 10:04 AM (GMT -7)   
Does anyone get really bad headaches from Lamictal? If so what do you do for them, and when did they go away?
 
I started Lamictal about 3 weeks ago, I'm still on 25 mg once a day. I have had a severe headache almost everyday. Advil doesn't even help anymore. Is this normal? I'm concerned that once I increase my dose, my headaches will get worse.
 
At what dose did you start noticing a change in your moods? And when did you start noticing memory problems?
 
My memory is still fine, but I have a job where I have to have my memory-there is no way I can start forgetting things. So I want to avoid getting to the dose where this starts happening.
 
At what dose did you notice side effects and when did they go away?
 
Thanks
 
28 Years Old - Suffering from Panic Attacks since I was 18
Diagnosed w/ Panic Disorder, OCD & Bipolar II
Prescribed 25mg Lamictal every other day - will increase dose gradually


1954
New Member


Date Joined May 2007
Total Posts : 3
   Posted 5/3/2007 8:40 AM (GMT -7)   
hi...the first thing I think you need to keep in mind, is that there are as many DIFFERENT reactions to the same meds and doses AS THERE ARE BRAINS on the planet. So the question, for instance " At what dose did you start noticing...etc." is irrelevant.

I am on 225 mg. of lamictal. I vaguely remember getting headaches, but I don't remember whether it was at the beginning of my Lamictal course, or if from another med.

But I'M JUST GUESSING:

WHEN YOU START INCREASING THAT LAMICTAL (PER YOUR COMPREHENSIVE DX AND RX INFO ABOVE) YOU MAY FIND THE HEADACHES GONE.

AS YOU PROBABLY KNOW - IT IS C R U C I A L for us all to:

take our meds when and in the amts prescribed.

FOR INSTANCE: AS I SAID, I TAKE 225 MG Lamictal. If I am missing EVEN 25 MG. OF A DOSE

1954
New Member


Date Joined May 2007
Total Posts : 3
   Posted 5/3/2007 8:46 AM (GMT -7)   
1954 HERE, CON'TD.

........................(i HIT A BUTTON AND SENT IT BY ACCIDENT)...

(i WAS SAYING) AT MY 225 MG DOSE - EVEN IF I TAKE 25 MG LESS, I HAVE HAD D I R E CONSEQUENCES, 2X.

MY DR. HAS "CALL TIME" EVERY DAY FROM 1 - 1:30. HE INSISTS WE CALL IF THERE'S ANY CHANGE WHATSOEVER,

i URGE ALL PATIENTS TO MAKE SURE THEY HAVE SUCH SUPPORT WITH THEIR DR.

GOOD HEALTH, ALL

Zomese
Regular Member


Date Joined Apr 2007
Total Posts : 150
   Posted 5/3/2007 9:05 AM (GMT -7)   
Hey 1954,
 
Yeah your right. I guess I was just looking for a pattern in people who take it.
 
I increased my dose to 25 mg once a day on Monday and my headaches are gone. Thank god. It was getting hard to function with a pounding head.
 
Your doctor sounds great. I have Kaiser so they have way too many patients. I have to call when Im done with the Blue Starter Kit and find out what my regular dose will be. My kit only goes up to 50 mg once a day. Im hoping that will be it.
 
I hate medicine. I have a major phobia. I get a panic attack almost everytime I take it. Usually it lasts about 20 minutes then when I realize it's not going to kill me I can move on with the rest of my day. Very weird. You would think after 3 weeks it would be getting easier.
 
But no side effects other than the headache that is gone now.
 
28 Years Old - Suffering from Panic Attacks since I was 18
Diagnosed w/ Panic Disorder, OCD & Bipolar II
Prescribed 25mg Lamictal every other day - will increase dose gradually


olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 5/3/2007 12:40 PM (GMT -7)   

Zomese,

I remember my pdoc telling in the past, that some meds have more side effects at a lower dose than a higher dose.

I remember I had a few side effects when I started, and headaches were one of them.  But when my dose increased they went away and so did other more annoying side effects.  I think you body is also trying to adjust to the new med, and that also takes time.

Best Wishes!  :-)


@~ Olivia

"Don't let your yesterday, ruin your today"

Post Edited (olivia of course) : 5/6/2007 8:05:39 PM (GMT-6)

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 9:11 PM (GMT -7)
There are a total of 2,735,152 posts in 301,280 threads.
View Active Threads


Who's Online
This forum has 151376 registered members. Please welcome our newest member, ufindjess.
317 Guest(s), 6 Registered Member(s) are currently online.  Details
rollout, imagardener2, LG13, WORLD HEALING, exqualls, puppylover


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer